MathSciNet Relay Station
MathSciNet bibliographic data
MR2669300 93B36 (93C15 93D21)
Abbaszadeh, Masoud; Marquez, Horacio J. Dynamical robust $H\sb \infty$ filtering for nonlinear uncertain systems: an LMI approach. J. Franklin Inst. 347 (2010), no. 7, 1227–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement